# SDR UPS03840676

- Difficulty date: April 13, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 58903141
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA. 45-70 AT APPROX. LBL. 48 AT OVERHEAD IN AC BAY HAS A CRACKED FITTING.  REMOVED,FABRICATED AND INSTALLED FITTING IAW  DWG. 5890314,AND SRM 51-1-20D,51-3-0
